# SDR UIEA2016021500098

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 12,819 hours, 74,098 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DAMAGE AT WS 1168 - 1230 AFT OF LE FLAPS.  REF EO 4457A561 PART 1 ACCOMPLISHED IAW EO 4457A561.
